Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Since I've been sort of bouncing around among physicians

AnonymousUserAAnonymousUser Posts: 49,731
edited 06/11/2012 - 8:23 AM in Neck Pain: Cervical
After getting my report, I decided to do a cortisone shot. It helped some so I plan to do another and then I'm hoping to strengthen some muscles. I called my pcp and she is writing an order for physical therapy for my neck. That's good cause she is very thorough and once she does some evaluations, I'll have an mri and her notes to take to a neurosurgeon or physiatrist and try to figure out a plan. THe idea that things are encroaching (to advance beyond proper limits) worries me. I feel like an idiot when I sit and barely move, pain is sometimes not that bad and other times I just can't do a full day of work. Arm symptoms have yet to let up at all in my right arm. Has anyone else had tingling in the palms of your hands?
advertisement

Comments

  • I'm a little concerned that you haven't seen a neurosurgeon yet for a consultation. What is your PCP waiting for? The hyper reflexes and loss of balance could well point to trouble in the spinal cord and I don't know that I'd be playing around with PT at this point unless I got a neuro consult first.

    But...perhaps you've already seen one and I'm getting ahead of myself.

    I do still have tingling and pins and needles and numbness in my hands. I have nerve damage and still don't know if this will resolve or not. I also get them in my legs and feet. This happened very fast after my injury so I worry when others don't address these symptoms FAST.

    Just being a mother hen....sorry LOL

    Griff
  • hey there curly, your symptoms (bottom of page) sounds alot like me,are you my long lost sister? or are you really me just playing my other personality(one-life-to-live) just tryin to have some fun its early in the morning and my ultram sometimes makes me a smarty pants hehehe,
    im being serious now, how do you feel since your cortisone shot? did you get a steroid in your neck by a anesthesiologist or did your pcp give you a cortisone shot? my rhumey used to give me cortisone shots every six months in my shoulders for 20 years they helped so much it was like he gave me new arms after shot, if both shoulders hurt he would just shoot the worst and im not kidding both shoulders would feel better haven't had a cortisone shot in shoulders for 4 years now cause i don't really do any heavy lifting that aggravates them all my shoulder pain now come from my lousy neck......im glad your getting into a neurologist, thats a smart move. let me know how your shot went
  • I called my pcp and asked about seeing her and about therapy but they just wrote the order for therapy which left me kind of confused. I didn't expect that. I think part of it is, the area where I live there are not a lot of great pcp's. Anyone that's got a mixture of issues beyond hi bp and cholesterol seems to confuse them. I'll probably call back and request an appt. The loss of balance I'm not sure if its new. I've always been sort of klutzy but more so.
    The steroid shot was done by an anesthesiologist and it was done with guided fluoroscopy. It was right into the the spinal space. I feel less achy but the arm symptoms are not really decreased.
    Yea I guess I tend to not always move fast partially the way dh responds. He thinks I'm hypercondriac. Some days I wonder and then others I'm like my arm is killing me! I really appreciate the feedback. Helps me see things clearer. Next shot is the 10th.
  • i had my epi done 3 years ago almost. it really helped with my neck and shoulder pains also with my migraines even after 1st round of shots i think it lasted at least 2 months (i mean the pain got better and lasted two months)
  • The last nearly 3 years but now things are going downhill. My pcp is supposed to read my report tomorrow and see if they can fit me in. I pray she can, both arms are burning and tingling and oddly enough in my palms which is sort of new.
  • she is sending me to a neurosurgeon. Nervous but hope we can define what is going on.
  • Good luck seeing your neurosurgeon...
  • I'm happy that you're finally getting a neuro consult. I'm frankly a little shocked that it hasnlt happened sooner but it's better now than later.

    Please let us know how it turns out. Like Paul, I worry about myelopathy. I have permanent symptoms from spinal cord damage too as well as nerve damage. I'll be keeping an eye out for news from you.

    PM me if you need to talk or need info. I'm always happy to help.

    Good luck!

    Griff
  • but I'm going to the neurosurgeon who will look at the mri his self.
  • there are only a few thing that cause hyper reflexes i think,
    does anyone know? im curios...
  • yes i do get tingling and numby feelings in the palm of my right hand mostly, quit often ...patsy
advertisement
Sign In or Register to comment.